# SDR EW7A201310300254

- Difficulty date: October 28, 2013
- Submitted: October 30, 2013
- Operation: Air carrier
- Aircraft: N728PH
- Make and model: Emb EMB-135BJ
- Aircraft serial: 14500985
- Aircraft time: 4,325 hours, 2,449 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN COCKPIT AFTER TAKEOFF ALONG WITH ODOR OF OIL.  ACFT RETURNED TO AIRPORT AND LANDED WITHOUT INCIDENT.
